| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that one of these foley catheter tray fell out and another the top broke.Per follow up via phone on (b)(6) 2023, it was reported that the customer pulled a catheter out of the box and the top was broken and liquid spilled out.Customer stated that they had been using the product for years and never had this issue.Customer also inquired about having the defective catheters being replaced.Customer was advised to contact liberator.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the device was not returned.
Event or Problem Description
It was reported that one of these foley catheter tray fell out and another the top broke.Per follow up via phone on 08aug2023, it was reported that the customer pulled a catheter out of the box and the top was broken and liquid spilled out.Customer stated that they had been using the product for years and never had this issue.Customer also inquired about having the defective catheters being replaced.Customer was advised to contact liberator.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be ¿inspection results (measurement, testing data) not verified by iqa assignee / error of inspector".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The product catalog number and the lot number for this device are unknown.Therefore, bd is unable to determine the associated labeling to review.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description